Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS Blacksburg, VA

April 26, 20086 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 26, 2008, 2:40 PM EDT for 6 counties in Virginia. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2008, 2:40 PM EDT (18:40 UTC)
Expired
Apr 26, 2008, 4:00 PM EDT
In force
80 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Alleghany County, VA, Amherst County, VA, Botetourt County, VA, City of Buena Vista, VA, City of Lexington, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:42 PM EDTHAIL 0.752 N Eagle Rock, VAHAIL DIME TO PENNY SIZE COVERED GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 261840
SVRRNK
VAC005-009-023-163-530-678-262000-
/O.NEW.KRNK.SV.W.0037.080426T1840Z-080426T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF BUENA VISTA IN WEST CENTRAL VIRGINIA
  NORTH CENTRAL BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA
  CITY OF LEXINGTON IN WEST CENTRAL VIRGINIA
  NORTHWESTERN AMHERST COUNTY IN CENTRAL VIRGINIA
  SOUTHERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA
  EAST CENTRAL ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA

* UNTIL 400 PM EDT.

* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GALA...OR NEAR EAGLE
  ROCK...AND MOVING EAST AT 36 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUENA VISTA CITY...
  ORONOCO...
  AND FORKS OF BUFFALO.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3763 7914 3761 7989 3779 7983 3785 7916
TIME...MOT...LOC 1840Z 268DEG 31KT 3771 7975

$$

AMS
2 follow-up statements
000 
WWUS51 KRNK 261911
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
311 PM EDT SAT APR 26 2008

VAC005-261921-
/O.CAN.KRNK.SV.W.0037.000000T0000Z-080426T2000Z/
ALLEGHANY VA-
311 PM EDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEGHANY COUNTY IS
CANCELLED...

LAT...LON 3784 7917 3783 7916 3772 7916 3763 7914
      3762 7968 3777 7969 3779 7965 3781 7964
      3785 7916
TIME...MOT...LOC 1911Z 261DEG 16KT 3774 7958

$$

VAC009-023-163-530-678-262000-
/O.CON.KRNK.SV.W.0037.000000T0000Z-080426T2000Z/
CITY OF BUENA VISTA VA-BOTETOURT VA-CITY OF LEXINGTON VA-AMHERST VA-
ROCKBRIDGE VA-
311 PM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR THE CITY OF BUENA VISTA...THE CITY OF LEXINGTON... SOUTHERN
ROCKBRIDGE...NORTHWESTERN AMHERST AND EASTERN BOTETOURT COUNTIES...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COLLIERSTOWN...MOVING
EAST AT 19 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATURAL
BRIDGE...GLASGOW...LEXINGTON...BUENA VISTA...ORONOCO...FORKS OF 
BUFFALO...CORNWALL AND ALTO.

HAIL UP TO PENNY SIZE HAS BEEN REPORTED NORTH OF EAGLE ROCK WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3784 7917 3783 7916 3772 7916 3763 7914
      3762 7968 3777 7969 3779 7965 3781 7964
      3785 7916
TIME...MOT...LOC 1911Z 261DEG 16KT 3774 7958

$$
000 
WWUS51 KRNK 261950
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT SAT APR 26 2008

VAC009-262000-
/O.CON.KRNK.SV.W.0037.000000T0000Z-080426T2000Z/
AMHERST VA-
350 PM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN AMHERST COUNTY...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED OVER WESTERN AMHERST COUNTY...OR 6 MILES WEST
OF FORKS OF BUFFALO...MOVING EAST AT 16 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY..

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3778 7916 3777 7917 3776 7916 3771 7916
      3767 7934 3780 7916
TIME...MOT...LOC 1950Z 256DEG 14KT 3766 7927

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:52 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 26, 1:52 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
152 PM EDT SAT APR 26 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE EAST INTO THE REGION THIS AFTERNOON
BEFORE STALLING ACROSS NORTH CAROLINA TONIGHT. THE FRONT WILL
RETURN BACK NORTH AS A WARM FRONT SUNDAY AHEAD OF A MUCH STRONGER
LOW PRESSURE SYSTEM PASSING TO THE WEST SUNDAY NIGHT. A STRONG
COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP EAST THROUGH THE
AREA MONDAY FOLLOWED BY MUCH COOLER WEATHER FOR EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODIFIED SOUNDINGS FROM RNK AND GSO SHOW SOME CAPES AROUND 1400
J/KG EAST OF THE BLUE RIDGE THIS AFTERNOON WITH A DECENT DEW POINT
DEPRESSION IN THE LOWEST 100 MB OF THE SOUNDING AND LARGE DCAPES
OF 600-800 J/KG. CELLS STARTING TO DEVELOP AT 16Z IN NORTHWEST
NORTH CAROLINA AND EXTREME SOUTHWEST VIRGINIA AND BETWEEN FVX AND
CHO WHERE THE LATEST MSAS AND LAPS ANALYSIS IS SHOWING THE
INSTABILITY IS AT A RELATIVE MINIMUM.

HAVE SLIGHTLY ADJUSTED THE TIMING OF THE FRONT AND ASSOCIATED BAND
OF SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON AND TONIGHT BASED
ON THE TIMING FROM THE RUC AND 12Z NAM. HAVE ALSO INCREASED CHANCE
OF RAIN EAST OF THE BLUE RIDGE BETWEEN 19-01Z SINCE THERE SHOULD
BE ENOUGH INSTABILITY AND EITHER A PREFRONTAL OUTFLOW BOUNDARY OR
THE ACTUAL COLD FRONT WILL TRIGGER SOME LIFT AND BASED ON CURRENT
RADAR TRENDS.

STAYED CLOSE TO A BLEND OF MAV/MET GUIDANCE FOR LOWS
TONIGHT...KEEPING IT MILDER IN THE EXTREME SOUTHERN COUNTY WARNING
AREA WHERE THE CLOUDS MAY NOT CLEAR OUT.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
DRY WEATHER LOOKS SHORT LIVED INTO SUNDAY AS NEXT STRONGER S/W
RIDES UP THE RESIDUAL FRONT FROM THE SW AND GRADUALLY LIFTS THE
FRONT BACK THRU THE REGION BY SUNDAY NIGHT. GUIDANCE DIFFS
CONTINUE TO EXIST ON SUNDAY IN REGARDS TO NE ADVANCE OF DEEP
MOISTURE INTO THE WEAK RIDGE/WEDGE WITH THE GFS QUITE FAST/WET
WHILE MOST OTHER MODELS INCLUDING THE ENSEMBLES SLOWER WITH BEST
LIFT PINNED IN THE FAR SW. THEREFORE FOLLOWING A SLIGHTLY DRIER
TREND EXCEPT IN THE NC MOUNTAINS WHERE SE UPSLOPE FLOW LIKELY TO
LEAD TO MORE SHRA THAN GUIDANCE DEPICTS. DEEPER RH FLUX WILL OCCUR
SUNDAY NIGHT AS THE WARM FRONT LIFTS NORTH AND THEN MONDAY ALONG
THE COLD FRONT WHEN PRECIP LOOKS AIDED BY UPPER DIFFLUENCE AND
STRONG 85H JET. APPEARS GOOD POTENTIAL TO SEE A DECENT SWATH OF
QPF MOVE THRU THE REGION MONDAY UNLESS SPEED MAX SEEN ACROSS THE
SE STATES CAUSES CONVECTION TO CUT OFF NORTHWARD INFLOW. OTRW
CONTINUING TO RUN WITH MAINLY HIGH LIKELY POPS FOR NOW SUNDAY
NIGHT GIVEN THE OVERDONE GFS QPF IN THE WARM SECTOR AND THEN
LIKELYS TO CAT EAST MONDAY AS THE COLD FRONT ARRIVES. BUMPED UP
TEMPS SOME SUNDAY/SUNDAY NIGHT...THEN LOWERED A CAT OR SO WEST
MONDAY WHERE STEADY OR SLOW TEMP FALLS LIKELY IN THE AFTERNOON.

SHRA LOOKS TO TAPER OFF BY LATE MONDAY BEHIND THE FRONT WITH
INCREASING LOW LEVEL NW FLOW MAKING FOR DOWNSLOPE DRYING EAST AND
UPSLOPE CLOUDS/-SHRA FAR WEST. AXIS OF 5H COLD POOL PIVOTING THRU
LATER MONDAY NIGHT COMBO WITH COLD ADVECTION SUPPORTS A CHANGE TO
ELEVATION SNOW SHOWERS LATE SO INCLUDED MENTION MAINLY ABOVE 3K
FEET. OTRW CUT BACK ON POPS MONDAY NIGHT AND LOWERED TEMPS SOME
GIVEN PROGGED CHILLY 85H VALUES.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
00Z/26 GFS IS WEAKER WITH UPPER LOW ACROSS SE CANADA/NEW ENGLAND
NEXT WEEK COMPARED TO ITS PREVIOUS RUNS. HOWEVER...IT STILL IS
DEEPER/STRONGER THAN THE 12Z ECMWF AND 00Z/26 CANADIAN RUNS.

SFC FRONT WILL BE WELL EAST OF THE FORECAST AREA BY TUESDAY
MORNING...BUT NORTHWEST FLOW AND RESIDUAL MOISTURE WILL BRING SOME
SCT PCPN TO FAVORED WESTERN UPSLOPE REGIONS AND LOW LEVEL TEMPS
SUPPORT PRECIP FALLING AS SNOW IN HIGHER ELEVATIONS OF GREENBRIER
COUNTY.

AS HIGH SETTLES OVER THE REGION TUESDAY NIGHT...WILL HAVE TO WATCH
THE POTENTIAL FOR FROST/FREEZE IN MOUNTAIN VALLEYS...UNLESS CLOUDS
IN NW FLOW KEEP TEMPS UP.

FOR WED THROUGH FRIDAY...GFS KEEPS MEAN TROF OVER THE EASTERN USA
AND WITH LARGE VORTEX SPINNING ACROSS SE CANADA/NEW ENGLAND...SFC
BOUNDARY SLIPS INTO NRN VIRGINIA THURSDAY...THEN SOUTH INTO OUR
FORECAST AREA BY FRIDAY. THIS FRONTAL POSITION IS FURTHER NORTH THAN
PREVIOUS RUNS. MEANWHILE...12Z ECMWF AND 00Z/26 CANADIAN ARE MUCH
WEAKER WITH THE UPPER LOW AND PUSH RIDGE OVER THE FORECAST AREA
LATE IN THE LONG TERM PERIOD. WITH THE GFS TRENDING WEAKER WITH NEW
ENGLAND UPPER LOW...LEANED TOWARD WARMER/DRIER ECMWF/CANADIAN FOR
WED/THUR...BUT FORECAST CONFIDENCE IN THIS PERIOD LOW.

DID ADD SMALL POPS TO FRIDAY WITH 00Z/26 CANADIAN MODEL PUSHING WEAK
SHORTWAVE INTO THE REGION AHEAD OF MIDWEST SYSTEM.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THE BLUE RIDGE SINCE
16Z AND WILL BE CLOSE TO ROA FOR THE BEGINNING OF THE TAF. BASED ON
RADAR TRENDS TRIED TO NARROW DOWN THE TIMING OF WHEN CONVECTION
WOULD BE NEAR THE OTHER TAF SITES.

MVFR FOG IS QUESTIONABLE AT DAN OVERNIGHT SINCE MID LEVEL CLOUDS
MAY NOT COMPLETELY CLEAR OUT OF EXTREME SOUTHERN VIRGINIA.
OTHERWISE...THERE WILL BE A BRIEF PERIOD OF VFR CONDITIONS
BEHIND THE FRONT TONIGHT AND SUNDAY.

A RENEWED THREAT OF SHRA/TSRA WITH A FRONTAL PASSAGE RETURNS WITH
THE PASSAGE OF A MUCH STRONGER COLD FRONT MONDAY. UNSETTLED
CONDITIONS INCLUDING LINGERING LOW CLOUDS MAY PERSIST IN THE
MOUNTAINS TUESDAY INTO WEDNESDAY OTRW VFR IS EXPECTED TO RETURN
INTO MIDWEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH/PC
NEAR TERM...AMS
SHORT TERM...JH/KK
LONG TERM...PH
AVIATION...AMS/JH
Hazardous weather outlook, Apr 26, 4:12 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 AM EDT SAT APR 26 2008

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-270815-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER-
412 AM EDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COLD HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY INTO TUESDAY
NIGHT. THIS MAY RESULT IN FROST OR FREEZE CONDITIONS ESPECIALLY
ACROSS THE VALLEYS BY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-270815-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
412 AM EDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY AFTERNOON
POSSIBLY BRINGING A FEW STRONG TO SEVERE THUNDERSTORMS TO PARTS OF
THE AREA MAINLY EAST OF THE BLUE RIDGE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 2:09 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
209 PM EDT SAT APR 26 2008

VAZ032-033-043-261915-
PATRICK VA-FRANKLIN VA-HENRY VA-
209 PM EDT SAT APR 26 2008

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF WOOLWINE...OR ABOUT 2 MILES
SOUTH OF BUFFALO RIDGE...MOVING EAST AT 29 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...CRITZ AT 215 PM
EDT...SANVILLE...FAIRY STONE STATE PARK AT 225 PM EDT...PHILPOTT
DAM...SPENCER AT 230 PM EDT...BASSETT AT 235 PM
EDT...STANLEYTOWN...FIELDALE AT 240 PM EDT...COLLINSVILLE... AND
VILLA HEIGHTS AT 245 PM EDT.

EXPECT RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH DURING THE
NEXT 30 MINUTES. WIND GUSTS WILL BE 30 TO 40 MPH WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:02 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt73 min
Apr 26, 2:44 PM EDTSevere Thunderstorm WarningRNKHenry, Patrick61 min
Apr 26, 3:19 PM EDTSevere Thunderstorm WarningRNKBuckingham26 min
Apr 26, 3:46 PM EDTSevere Thunderstorm WarningRNKAmherst59 min
Apr 26, 4:01 PM EDTSevere Thunderstorm WarningRNKCampbell59 min
Apr 26, 4:43 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham, Campbell, Charlotte62 min
Apr 26, 5:04 PM EDTSevere Thunderstorm WarningRNKMontgomery, Pulaski, City of Radford56 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningRNKCarroll, Pulaski, Wythe58 min
Apr 26, 5:34 PM EDTSevere Thunderstorm WarningRNKBuckingham56 min
Apr 26, 6:59 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville61 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.